MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR VL; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR VL; STENT, URETERAL
Model Number M0061801550
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that a contour stent was to be used in a ureteric stent placement procedure, and, during unpacking, the stent was found folded and cut.A photo of the device showed that the stent shaft was broken.The procedure was completed with another of the same device and there were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.Upon receipt at our quality assurance laboratory, this contour vl ureteral stent underwent a thorough analysis.Visual analysis of the device did not reveal any damages and issues.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, the reported allegation of stent shaft break could not be performed through product analysis.A conclusion code of no problem detected was assigned to this investigation.

Brand Name
CONTOUR VL
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20994568
Report Number2124215-2024-80871
Device Sequence Number12812569
Product Code FAD
UDI-Device Identifier08714729058410
UDI-Public08714729058410
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061801550
Device Catalogue NumberM0061801550
Device Lot Number0034481369
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2024
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown